# SDR LR7A2013082100706

- Difficulty date: August 21, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- Aircraft time: 61,691 hours, 30,014 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Box
- Part number: 2543013508
- Part serial: 9060975
- Condition: Unknown
- Location: Cargo Temp
- Part time: 1,950 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

DURING SCHEDULED FLIGHT, CREW EXPERIENCED SMOKE AND FUMES ON FLIGHT DECK.    BOTH CARGO AND FLIGHT DECK AIR CONDITIONING PACKS WERE SECURED AS A PRECAUTION AND AN AIR RETURN WAS EXECUTED.  AFTER LANDING, A VISUAL INSPECTION OF THE CARGO COMPARTMENT AIR CONDITIONING PACK AND FLIGHT DECK AIR CONDITIONING PACK WAS PERFORMED.  CARGO BAY TEMP CONTROL VALVE WAS DISCOVERED TO BE IN THE "FULL HOT" POSITION.  CARGO COMPARTMENT TEMP CONTROL BOX WAS REPLACED AS A PRECAUTION.  A TEST FLIGHT WAS PERFORMED AND A FULL OPS CHECK OF THE AIRCONDITIONING SYS WAS CARRIED OUT.  NO DEFECTS WERE NOTED DURING THE TEST FLIGHT.
